# SDR CALA2021081601338

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737924ER
- Aircraft serial: 42202
- Aircraft time: 19,729 hours, 7,079 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP PANEL MISSING ON TOP OF RIGHT WING IN FRONT OF AILERON. FOUND TWO  INSPECTION PANELS OPEN. ONE WAS STILL ATTACHED BY FASTENER. THE LARGER ONE FASTENERS STILL IN PLACE,PANEL MISSING. 115A4523-904.  DIMENTION IS 4"X4" FOUND PART NUMBER OF MISSING PANEL.  PANEL  671 AT.  P/N MANUFACTURED PANEL PER BOEING DRAWING  PL 115A4523.  CHAMFERED LEADING EDGE  . MATERIAL USED 2024 T3 .075 THICKNESS. NEED TO ACP PART 2 AND PART 3 PER ECRA 5751-01396 PART 2 - INSPECTION REQUIREMENTS: 1. PERFORM A DETAILED VISUAL INSPECTION OF THE INTERIM REPAIR PANELS. ENSURE THAT THEY REMAIN PROPERLY INSTALLED. CORRECT AS/IF REQUIRED. MUST ACCOMPLISH PART 2 DAILY INSPECTION. INTERIM REPAIR PER PART 1 FOR PANEL 671AT ECRA 5751-01396, ORIGINAL 671BT INSTALLED,  ACCOMPLISH DAILY INSPECTION PER PART 2 OF ECRA AND PERFORM A PERMANENT REPAIR PER PART 3 WITHIN 7 DAYS TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED RECORDS UPDATE QC REVIEWED RIR: DAILY, NO M&E REQ''D (TOMC "D" METERED) T/A: W/IN 7 DAYS....NC/U342507 CLAD  SHEET. .040" THICKNESS. NEED QC MATERIAL VERIFICATION PER ECRA 5751-01396 REV. A 2024-T3 PERFORMED MATERIAL VERIFICATION REF 5751-01396 REV. A 2024-T3 CLAD  SHEET. .040" PO 8415431 LOT 514269. OK TO CONTINUE. TOMCQC REV PERFORMED COMPLETED FABRICATION, PREP AND INSTALLATION OF R/H OVERWING PANELS 671AT AND 671BT IAW ECRA 5751-01396 REV A PART 3. PREVIOUS ENTRY INSPECTION REQUIREMENT ENTERED IN ERROR. COMPLETED INSPECTION REQUIREMENTS REF ECRA5751-01396 REV A PART 3 STEP 1.A FOR MATERIAL VER
